# SDR FDEA202107101939

- Difficulty date: July 10, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 104,762 hours, 32,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: AGA7087
- Condition: Corroded
- Location: Bs1891-2007 S24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT LAV SUPPORT AGA7087-504 STATION 1891-2007 RBL-24 EXFOLIATION   CORROSION EXISTS UNDER DOME NUTS. INSTALLED NEW/FABRICATED AFT LAV SUPPORT ON MAIN CABIN AT STATION 1891-2007 RBL   24 REF, DOUGLAS DWG NO. AGA7087 AND MD10-30 SRM 51-31-01 VOL 2.
